# SDR QXEA2014030300165

- Difficulty date: February 21, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR THRESHOLD CHANNEL CORRODED BEYOND LIMITS.  REMOVED THRESHOLD CHANNEL IAW SRM 51-42-05-02-01 AND 51-42-45-02-01.  DRILLED NEW CHANNEL IAW SRM 51-40-07-02-01.  INSTALLED CHANNEL IAW SRM 51-42-05-02-01.
